# SDR AALA20130805002

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 42,661 hours, 17,112 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR BOARD SUPPORT CORROSION FORWARD OF STATIONS 947 TO 987 & RBL 46 TO 58 BELOW RT CREASE ANGLE.  REMOVED CORRODED WEB & INSTALLED NEW WEB IAW AARD 51-00-05.
